Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Red splotchy rash around eyes. No pain or itchiness. Taking antibiotics for respiratory infection. Is there any relation?

My husband has a strange red splotchy kind of rash around his eyes. He said they dont hurt and his eyes feel tingly but no pain or itchiness. It kind of looks like he had had a black eye and it is healing ...sorta. What could this be? He didnt hit his eye on anything. And he has been taking an antibiotic for the last week for and upper respiratory infection. could the antibiotics be doing this?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi,Its very important to know for how long he is having this patch.It appeares he might be suffering from Haemengioma,antibiotics usually dont produce such leisons.I will advice you to consult a dermatologist.It is difficult to diagnose without seeing the patient.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor